MAUDE Adverse Event Report: PENTAX-AOHUA MEDICAL TECHNOLOGIES CO., LTD. PENTAX; ULTRASOUND GASTROSCOPE

PENTAX-AOHUA MEDICAL TECHNOLOGIES CO., LTD. PENTAX; ULTRASOUND GASTROSCOPE
Model Number EG27-V10C
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Import for export.(b)(4).
 
Event or Problem Description
During evaluation by the pentax medical service repair department on 06-feb-2020, an "accessory stuck in primary operation channel" was identified involving model eg27-v10c, serial number (b)(4), and the complaint handling unit was notified.On 26-may-2020, communications between pentax medical complaint handling unit and marketing product manager along with the assets and used equipment coordinator established the endoscope was delivered to (b)(6) on (b)(6) 2019 as a demo unit and returned on 08-aug-2019.Marketing confirmed the device was not available for sales in the united states and that there is no known patient involvement involving this demo unit, and no patient risk.The pentax medical service repair technician documented an "accessory stuck in primary operation channel" documented under service order (b)(4) on 06-feb-2020.Other inspectional findings included: primary operation channel resistance, passed wet leak test, passed dry leak test.The investigation and repair is in-process.

Brand Name
PENTAX
Common Device Name
ULTRASOUND GASTROSCOPE
Manufacturer (Section D)
PENTAX-AOHUA MEDICAL TECHNOLOGIES CO., LTD.
no 5 shenwang road
east of 3rd fl, block c, bld 1
minhang district, shanghai 20110 8
CH  201108
MDR Report Key10840098
Report Number9610877-2020-00218
Device Sequence Number3525643
Product Code ODG
UDI-Device Identifier04961333244676
UDI-Public04961333244676
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG27-V10C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1